am also a colege stud ,so stress is constant :)
hmm i was suffering from the same thing ..but i dint take ne medicine nd continued to ignore it fa 2months...ya i had constant pain but restrained maself 4m going to doctor(am not teling u to do so)...
now wat i did?
take some ginger...cut it into tiny pieces ..add it to water (1glass)nd drink it...
have faith in it...now am not having ne pain but i cudnt stop blurping just after having food :(...
wat i saw in ur profile is another post by u man
twitching in fingers!!!
guess wat am also having the same in addition to vibrations in various part of body ,pain (not at all severe ..its like hmm feeling uncomfortable ..a feeling of of pain)in hands nd legs...this is a new thing wich i confronted a few days bak
if u hav got ne idea abt it do share man
take care :)
Thanks for writing in. I think it is more of anxiety and the side effects of Ritalin that are playing a role in the discomfort you are experiencing. Peptic ulcers were formerly thought to be caused by lifestyle stress, coffee consumption, or spicy foods. But it is now known that about 90% of peptic ulcers are actually caused by a bacterial infection that can usually be cured.
The most common side effects of Ritalin are headache, stomach pain, loss of appetite, trouble sleeping, dizziness, nausea, vomiting, lightheadedness, irritability, nervousness, blurred vision, dry mouth, itching, swelling, sore throat, tremor constipation or (rarely) drowsiness may occur.
Dyspepsia is diagnosed primarily on the basis of typical symptoms and the exclusion of non-functional gastrointestinal diseases (including acid-related diseases), non-gastrointestinal diseases, and psychiatric illness.
I would suggest that you visit your doctor and get gastric emptying study, esophageal motility study and barostatic study done to rule out the physical causes if any for dyspepsia , and discuss with him the above mentioned options.